# SDR DALA2021060903140

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 84,275 hours, 38,375 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CRACK ON ACCESS PANEL 322AL LEADING EDGE ON VERTICAL STABILIZER. CORRECTIVE ACTION: REPAIRED PER ER/A 591949-14 REV. ORIGINAL AND SRM 55-32-11. (1833845)
